Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 159029, 11 pages
http://dx.doi.org/10.1155/2008/159029
Research Article

Starlike and Convex Properties for Hypergeometric Functions

1Department of Mathematics, Kyungsung University, Busan 608-736, South Korea
2Department of Applied Mathematics, Pukyong National University, Busan 608-737, South Korea

Received 13 February 2008; Accepted 18 June 2008

Academic Editor: Linda Sons

Copyright © 2008 Oh Sang Kwon and Nak Eun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oh Sang Kwon and Nak Eun Cho, “Starlike and Convex Properties for Hypergeometric Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 159029, 11 pages, 2008. https://doi.org/10.1155/2008/159029.